MathSciNet Relay Station
MathSciNet bibliographic data
MR3017133 15A24 (65F35)
Berzig, Maher Comment to: Perturbation estimates for the nonlinear matrix equation $X-A\sp * X\sp qA=Q$ $(0<q<1)$ by G. Jia and D. Gao. J. Appl. Math. Comput. 41 (2013), no. 1-2, 501–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement